| Model Number |
SN60WF |
| Medical Device Problem Code |
Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/22/2021
Type of Reportable Event
Malfunction
Event or Problem Description
A non healthcare professional reported during an intraocular lens (iol) implant procedure, the lens folded up as they were inserting.There was patient contact with the device.Additional information has been requested but no further information is available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).